# SDR ASAA2015071112561

- Difficulty date: July 11, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 19,951 hours, 6,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED AT NUTPLATE HOLE, VIEWED FROM E & E BAY LOOKING UP, BS 344-BS 360, BL 0.  ACFT GROUNDED.  R & R THE FLOOR SUPPORT IAW SRM 15-40-02, REF DWG 141A5400.  REMOVED AND REINSTALLED FLOOR PANEL IAW AMM 25-27-21.  REMOVED DOT.
